# SDR SWIA972048

- Difficulty date: October 23, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N293SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120320
- Aircraft time: 10,483 hours, 15,099 cycles
- Engine: Pwa PW118A
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TRIPLE CHIME ''''HIGH SPEED'''' ON TAKEOFF ROLL.  ABORTED TAKEOFF.  RECYCLED CB FOR NUMBER ONE AND NUMBER TWO SYSTEMS.  GROUND OPS CHECKS GOOD AT THIS TIME.
